# SDR 2010FA0000666

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Aircraft: N952SM
- Make and model: Maule MX-7-180A
- Aircraft serial: 21074C
- Aircraft time: 1,790 hours
- Engine: Lyc O360C4F
- Engine time: 1,790 hours
- Propeller: Snsnch 76EM8
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C2367
- Condition: Cracked
- Location: Prop Spinner
- Part time: 94 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPINNER BULKHEAD AND SPINNER DOME FOUND CRACKED. THIS WAS THE NEW DESIGN MFG FWD SPINNER BULKHEAD PN C2367 WITH THE MFG ADAPTER PLATE PN A1235 INSTALLED. SEVERAL CRACKS WERE FOUND AROUND THE ATTACH HOLES ON THE BULKHEAD PANEL. TOTAL TIME ON SPINNER DOME AND FWD SPINNER BULKHEAD WERE 95.3 HOURS SINCE THEY WERE INSTALLED NEW. THIS PROBLEM IS CONTINUOUS WITH THE 5 OF THESE ACFT WE OPERATE AND CHANGE FWD SPINNER BULKHEADS REGULARLY DURING INSPECTIONS.
